# SDR SWAA2022032946988

- Difficulty date: October 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 21,554 hours, 9,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO LOWER THRESHOLD WEB HAS CORROSION AT STA 460 TO 480 RBL 35 WL 156 / REMOVED DAMAGED THRESHOLD WEB FROM FWD CARGO STA 440 TO 492 RBL 35 WL 156; LOCATED AND DRILLED NEW WEB P/N 654A0003-58 PO# 758512 PER S.R.M 51-40-05-0G-0; 51-40-08-0G-0 AND DWG# 143A8330 REV -. INSTALLED WEB PER S.R.M 51-40-02-0G-0 AND DWG# 143A8330 REV -
